MathSciNet Relay Station
MathSciNet bibliographic data
MR1732851 60K25
Borthakur, Arun; Choudhury, Gautam On a batch arrival Poisson queue with generalized vacation. Sankhyā Ser. B 59 (1997), no. 3, 369–383.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement